Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 69, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 22, 2008, 3:23 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 3:23 PM EDT (19:23 UTC)
- Expired
- Jun 22, 2008, 4:11 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:00 PM EDT | TSTM WND DMG | Belle Glade, FL | STREET SIGN AND A POWERLINE BLOWN DOWN. DELAYED REPORT FROM STORMS OF 6/22/08. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1998 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 221923
SVRMFL
FLC051-099-222030-
/O.NEW.KMFL.SV.W.0069.080622T1923Z-080622T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 430 PM EDT
* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF CLEWISTON
TO OKEELANTA...AND MOVING NORTHEAST AT 5 MPH.
* THE LINE OF STORMS WILL AFFECT...
OKEELANTA...
SOUTH BAY...
CLEWISTON...
PAHOKEE...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
LAT...LON 2684 8045 2649 8056 2660 8105 2677 8106
2677 8095 2678 8094 2671 8082 2671 8078
2669 8074 2672 8073 2677 8075 2679 8073
2675 8071 2676 8070 2681 8070 2683 8067
TIME...MOT...LOC 1923Z 240DEG 5KT 2668 8101 2659 8070
$$
TINGLER2 follow-up statements
000 WWUS52 KMFL 221955 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 355 PM EDT SUN JUN 22 2008 FLC099-222030- /O.CON.KMFL.SV.W.0070.000000T0000Z-080622T2030Z/ PALM BEACH FL- 355 PM EDT SUN JUN 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR CENTRAL PALM BEACH COUNTY... AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF LION COUNTRY SAFARI TO LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORMS WILL BE NEAR... LOXAHATCHEE NATIONAL WILDLIFE REFUGE... LION COUNTRY SAFARI... WELLINGTON... ROYAL PALM BEACH... AND SURROUNDING COMMUNITIES. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2678 8058 2671 8018 2640 8025 2650 8064 TIME...MOT...LOC 1955Z 219DEG 17KT 2670 8047 2651 8022 $$ GREGORIA
000
WWUS52 KMFL 222011
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT SUN JUN 22 2008
FLC099-222019-
/O.CAN.KMFL.SV.W.0069.000000T0000Z-080622T2030Z/
PALM BEACH FL-
409 PM EDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PALM BEACH COUNTY
IS CANCELLED...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 TO 50 MPH MAY STILL BE POSSIBLE ESPECIALLY OVER NORTH CENTRAL
SECTIONS OF PALM BEACH COUNTY...VERY HEAVY RAINFALL AND SMALL HAIL
ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA
FOR THE LATEST UPDATES.
LAT...LON 2653 8055 2660 8088 2675 8088 2671 8082
2671 8078 2669 8074 2672 8073 2677 8075
2678 8073 2675 8071 2676 8070 2681 8070
2683 8067 2684 8045
TIME...MOT...LOC 2009Z 216DEG 16KT 2691 8079 2664 8020
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:24 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 22, 2:24 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 224 PM EDT SUN JUN 22 2008 .DISCUSSION... CONVECTION HAS DEVELOPED ON BOTH THE EAST AND WEST COAST SEA BREEZES THIS AFTERNOON AS EXPECTED. THE SCATTERED STORMS ALONG THE EAST COAST SEA BREEZE HAVE HELPED KEEP IT AT BAY CLOSER TO THE COAST. STORMS ON THE WEST COAST SEA BREEZE FROM GLADES TO CENTRAL COLLIER COUNTIES CONTINUE TO MIGRATE SLOWLY NE. NUMEROUS OUTFLOW BOUNDARIES MOVING INTO INTERIOR SOUTH FL SHOULD LEAD TO CONVECTION FILLING IN THIS AFTERNOON AND THEN MOVING E BACK TOWARDS THE EAST COAST LATER THIS AFTERNOON/EARLY THIS EVENING. THUS...EAST COAST AREAS ESPECIALLY BROWARD AND PALM BEACH COUNTIES MAY SEE ANOTHER ROUND OF STORMS LATER. IN ADDITION...A LARGE OUTFLOW BOUNDARY FROM OFFSHORE TAMPA INTO THE CENTRAL GULF IS MOVING STEADILY SE AND COULD REIGNITE CONVECTION ACROSS WESTERN AREAS THIS EVENING IF IT HOLDS TOGETHER. THE LARGE UPPER TROUGH OVER THE EASTERN CONUS WILL CONTINUE TO LIFT GRADUALLY UP THE EAST COAST THE NEXT FEW DAYS AS THE DEEP-LAYERED RIDGE OVER THE CENTRAL ATLANTIC BUILDS WEST ACROSS MOST OF THE GULF OF MEXICO. AS THIS HAPPENS...EASTERLY FLOW WILL GRADUALLY INCREASE IN STRENGTH AND DEPTH THROUGH TUESDAY. TOMORROW APPEARS TO BE A TRANSITION DAY WITH SOME LOW-LEVEL EASTERLY FLOW BUT STILL WEAK FLOW FROM THE SOUTH ABOVE THAT. THIS SHOULD ALLOW THE EAST COAST SEA BREEZE TO WORK INLAND AND GIVE A FAIRLY EARLY START TO THE WEST COAST SEA BREEZE AS WELL. GFS FCST SOUNDINGS STILL SHOW PLENTY OF INSTABILITY WITH PWATS HOLDING AROUND 1.9 TO 2 INCHES...SO COULD BE ANOTHER ACTIVE CONVECTIVE DAY TOMORROW WITH ACTIVITY INITIALLY DEVELOPING ACROSS THE WESTERN PARTS OF THE EAST COAST METRO AREAS AND WEST COAST SEA BREEZE A LITTLE WAYS INLAND...THEN MIGRATING MORE NORTHERLY TOWARDS THE LAKE OKEECHOBEE REGION. WILL CARRY HIGHEST POPS THERE AS A RESULT. 500MB TEMPS REMAIN FAVORABLE FOR AN ISOLD STRONG STORM OR TWO TOMORROW AFTERNOON AS WELL. AS THE EASTERLY FLOW CONTINUES TO DEEPEN/STRENGTHEN ON TUESDAY THE HIGHEST POPS WILL SHIFT TOWARDS THE WESTERN HALF OF THE PENINSULA. THE OPERATIONAL GFS CONTINUES TO MOVE THE OPENING UPPER LOW CURRENTLY NORTH OF PUERTO RICO SLOWLY WEST THE NEXT FEW DAYS AND INTO THE BAHAMAS/FL VICINITY ON WEDNESDAY. THIS OPENS UP A BREAK IN THE RIDGE AXIS ACROSS THE FL PENINSULA AND BRINGS IN MORE/DEEPER MOISTURE WITH INCREASING PWATS ON A WEAK EASTERLY WIND SURGE. CONVERGENCE ALSO INCREASES ALONG AN INVERTED SFC TROUGH AS WELL. ALL OF THESE FACTORS SUGGEST A VERY ACTIVE DAY ON WEDNESDAY WITH HIGHER POPS LINGERING INTO THURSDAY AS ITS PROGRESS SLOWS DOWN. THE 00Z/22 ECMWF IS IN GENERAL AGREEMENT WITH THIS SCENARIO BUT PASSES THE UPPER LOW SLIGHTLY FURTHER SOUTH...BUT THESE SMALL DIFFERENCE YIELD THE SAME NET RESULT OF INCREASING MOISTURE/POPS WEDNESDAY AND THURSDAY. THIS IS IN AGREEMENT WITH SREF MEAN POP GUIDANCE AS WELL. && .AVIATION... SCT-NUMEROUS TSRA WILL IMPACT EAST COAST TERMINALS THROUGH THIS EVENING WITH PERIODS OF IFR-MVFR CIGS AND VSBYS PSBL ALONG WITH SHIFTING WINDS ALONG NUMEROUS OUTFLOW BOUNDARIES. CONVECTION SHOULD DIE DOWN DURING THE EVENING WITH VERY LIGHT WINDS OVERNIGHT AND CLEARING SKIES. KAPF WILL SEE MORE ISLD ACTIVITY THIS AFTERNOON AS SOME ISLD SHRA/TSRA MAY MOVE IN OFF THE GULF. && .MARINE... SE WINDS GENERALLY AROUND 10 KTS WILL CONTINUE THROUGH MONDAY NIGHT. PRESSURE GRADIENT INCREASES TUESDAY INTO TUESDAY NIGHT AS SFC HIGH BUILDS NORTH OF THE REGION AND BROAD TROUGHING DEVELOPS IN THE WESTERN CARIBBEAN. THIS WILL INCREASE WINDS TO NEAR 15 KTS WITH SEAS 3 TO 4FT THROUGH WEDNESDAY. && .FIRE WEATHER... NO CONCERNS THIS PERIOD AS LOW LEVEL MOISTURE REMAINS ABUNDANT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 88 77 88 / 20 50 20 40 FORT LAUDERDALE 78 89 79 89 / 20 40 20 30 MIAMI 77 89 78 89 / 20 30 20 30 NAPLES 75 91 74 92 / 20 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...STRASSBERG SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 22, 10:15 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE NATIONAL WEATHER SERVICE MIAMI FL 1015 AM EDT SUN JUN 22 2008 FLZ063-066>075-168-172>174-230200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1015 AM EDT SUN JUN 22 2008 ...SCATTERED THUNDERSTORMS EXPECTED TODAY, FEW POSSIBLY STRONG OR SEVERE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON. THE PRIMARY HAZARD EXPECTED WITH THESE STORMS WILL BE STRONG GUSTY WINDS AND FREQUENT TO EXCESSIVE LIGHTNING STRIKES. WIND: THE STRONGEST STORMS WILL LIKELY PRODUCE WIND GUSTS UP TO 60 MPH. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZED HAIL. FLOODING: THE SLOW MOVEMENT OF ANY STORM THAT DEVELOPS TODAY WILL RESULT IN LOCALLY HEAVY RAINFALL, LEADING TO PONDING OF WATER IN POORLY DRAINED LOCATIONS. VISIBILITY: A MIXTURE OF SMOKE AND FOG TO THE IMMEDIATE WEST OF SMOLDERING WILDFIRES AROUND THE WESTERN EDGE OF LAKE OKEECHOBEE MAY RESULT IN VISIBILITY REDUCTIONS TO ONE MILE OR LESS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE ENTIRE AREA AT LEAST THROUGH WEDNESDAY. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 22, 2:19 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
219 PM EDT SUN JUN 22 2008
FLZ072-172-221915-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
219 PM EDT SUN JUN 22 2008
...STRONG THUNDERSTORM MOVING SLOWLY THROUGH THE FORT LAUDERDALE
AREA...
AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT LAUDERDALE AND DANIA BEACH AND THIS
STORM WAS NEARLY STATIONARY.
THIS STORM WILL AFFECT...
INTERSECTION I-595 AND I-95...
FORT LAUDERDALE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2609 8011 2602 8012 2605 8024 2620 8015
2618 8010 2614 8010 2610 8010 2609 8010
TIME...MOT...LOC 1819Z 209DEG 1KT 2608 8015
GRSpecial weather statement, Jun 22, 2:38 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
238 PM EDT SUN JUN 22 2008
FLZ067-068-168-221915-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
238 PM EDT SUN JUN 22 2008
...STRONG THUNDERSTORM MOVING ACROSS METRO PALM BEACH...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OCEAN RIDGE...MOVING NORTHEAST AT 8 MPH.
THIS STORM WILL AFFECT...
MANALAPAN...
ATLANTIS...
LAKE WORTH...
SOUTH PALM BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2654 8004 2651 8004 2649 8005 2645 8005
2643 8006 2650 8022 2669 8005 2668 8005
2664 8003 2655 8003
TIME...MOT...LOC 1838Z 214DEG 7KT 2654 8006
STRASSBERGSpecial weather statement, Jun 22, 2:40 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 240 PM EDT SUN JUN 22 2008 FLZ071-073-074-173-221945- INLAND BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI- DADE FL-COASTAL MIAMI-DADE COUNTY FL- 240 PM EDT SUN JUN 22 2008 ...STRONG THUNDERSTORMS MOVING ACROSS NORTH CENTRAL MIAMI-DADE COUNTY... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM PENNSUCO TO KENDALL. THIS STORM WAS MOVING SLOWLY NORTHEAST. THIS STORM WILL AFFECT... MICCOSUKEE RESORT... WESTWOOD LAKES... SOUTH MIAMI... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2599 8052 2574 8027 2558 8037 2588 8064 TIME...MOT...LOC 1840Z 209DEG 1KT 2578 8050 GR
Local storm report, Jun 22, 2:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
241 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL FORT LAUDERDALE 26.12N 80.15W
06/22/2008 E0.25 INCH BROWARD FL PUBLIC
0.25 INCH HAIL WAS REPORTED ALONG WITH A WIND GUST TO 48
MPH
0205 PM TSTM WND GST WILTON MANORS 26.16N 80.13W
06/22/2008 E60 MPH BROWARD FL PUBLIC
AN ESTIMATED WIND GUST OF 60 MPH WAS REPORTED ALONG WITH
TENTS BLOWN OVER AT A LOCAL STREET FAIR.
&&
CARACOZZASpecial weather statement, Jun 22, 3:02 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT SUN JUN 22 2008
FLZ066-067-070-222000-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
302 PM EDT SUN JUN 22 2008
...STRONG THUNDERSTORM MOVING ACROSS THE INTERIOR SECTIONS...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF HENDRY CORRECTIONAL FACILITY...
MOVING NORTHEAST AT 23 MPH.
THIS STORM WILL AFFECT...
BIG CYPRESS SEMINOLE INDIAN RESERVATION...
DEVILS GARDEN...
MONTURA...
OKEELANTA...
BELLE GLADE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIVE-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2671 8120 2671 8083 2671 8080 2669 8074
2672 8073 2672 8063 2653 8065 2618 8107
2621 8132 2639 8133
TIME...MOT...LOC 1902Z 225DEG 20KT 2642 8116
TINGLERSpecial weather statement, Jun 22, 3:07 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT SUN JUN 22 2008
FLZ067-068-168-221930-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
307 PM EDT SUN JUN 22 2008
...STRONG THUNDERSTORM MOVING ACROSS EASTERN PALM BEACH COUNTY...
AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG THUNDERSTORM NEAR VILLAGE OF GOLF...MOVING
NORTHEAST AT 11 MPH.
THIS STORM WILL AFFECT...
VILLAGE OF GOLF...
BOYNTON BEACH...
OCEAN RIDGE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2655 8003 2654 8004 2651 8004 2649 8005
2645 8005 2643 8006 2640 8006 2637 8011
2652 8024 2667 8003 2667 8002
TIME...MOT...LOC 1907Z 235DEG 9KT 2651 8008
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:55 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 21, 9:08 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jun 22, 2:19 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Jun 22, 2:23 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jun 22, 2:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 22, 2:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Jun 22, 2:47 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 118 min |
| Jun 22, 2:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jun 22, 3:02 PM EDT | Special Weather Statement | MFL | Hendry | 58 min |
| Jun 22, 3:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jun 22, 3:13 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jun 22, 3:16 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jun 22, 3:25 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Jun 22, 3:34 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| Jun 22, 4:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 22, 4:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 22, 5:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Jun 22, 5:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jun 22, 5:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 22, 6:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 22, 6:40 PM EDT | Special Marine Warning | MFL | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.